Translator Disclaimer
2018 Stable Forking and Imaginaries
Enrique Casanovas, Joris Potier
Notre Dame J. Formal Logic 59(4): 497-502 (2018). DOI: 10.1215/00294527-2018-0010

Abstract

We prove that a theory T has stable forking if and only if Teq has stable forking.

Citation

Download Citation

Enrique Casanovas. Joris Potier. "Stable Forking and Imaginaries." Notre Dame J. Formal Logic 59 (4) 497 - 502, 2018. https://doi.org/10.1215/00294527-2018-0010

Information

Received: 29 September 2015; Accepted: 10 May 2016; Published: 2018
First available in Project Euclid: 17 July 2018

zbMATH: 06996541
MathSciNet: MR3871898
Digital Object Identifier: 10.1215/00294527-2018-0010

Subjects:
Primary: 03C45

Rights: Copyright © 2018 University of Notre Dame

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 4 • 2018
Back to Top